Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 69, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2023, 6:23 PM CDT for Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2023, 6:23 PM CDT (23:23 UTC)
- Expired
- Apr 15, 2023, 7:16 PM CDT
- In force
- 53 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 6:27 PM CDT | HAIL 0.75 | 1 Wnw De Soto, MO | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 15, 6:37 PM CDT | TSTM WND DMG | 1 Wnw Frankclay, MO | POWER LINES DOWN AT HWY 8 AND HARMON RD IN FRANKCLAY. |
| Apr 15, 6:43 PM CDT | HAIL 0.5 | 5 Nnw Bloomsdale, MO | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Apr 15, 6:57 PM CDT | TSTM WND DMG | 2 Ssw Park Hills, MO | TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 4:03 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253
WUUS53 KLSX 152323
SVRLSX
MOC099-186-187-160030-
/O.NEW.KLSX.SV.W.0069.230415T2323Z-230416T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
623 PM CDT Sat Apr 15 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in east central Missouri...
Ste. Genevieve County in southeastern Missouri...
St. Francois County in southeastern Missouri...
* Until 730 PM CDT.
* At 622 PM CDT, severe thunderstorms were located along a line
extending from near Bonne Terre to near Bismarck, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Desloge, Crystal City,
Ste. Genevieve, Bismarck, Leadwood, Park Hills, Olympian Village,
Iron Mountain Lake, Bloomsdale, St. Mary, Knob Lick, Iron Mountain,
Weingarten, Womac, Rocky Ridge, and Coffman.
This includes Interstate 55 in Missouri between exits 141 and 174.
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, and Missouri Mines Historic
Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
&&
LAT...LON 3765 9065 3800 9064 3808 9056 3819 9064
3821 9035 3809 9021 3806 9013 3804 9013
3802 9010 3801 9006 3796 8999 3797 8994
3796 8992 3793 8998 3787 8994 3783 8999
3768 9011 3764 9015
TIME...MOT...LOC 2322Z 268DEG 41KT 3796 9059 3776 9067
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Maples3 follow-up statements
046
WWUS53 KLSX 152341
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Sat Apr 15 2023
MOC099-186-187-160030-
/O.CON.KLSX.SV.W.0069.000000T0000Z-230416T0030Z/
Jefferson MO-Ste. Genevieve MO-St. Francois MO-
641 PM CDT Sat Apr 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN JEFFERSON...STE. GENEVIEVE AND EASTERN ST. FRANCOIS
COUNTIES...
At 640 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Rocky Ridge to Farmington, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported downed powerlines
southwest of Leadwood.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary, Womac,
Knob Lick, Rocky Ridge, Weingarten, Coffman, Leadington, Minnith,
Libertyville, Doe Run, River Aux Vases, and French Village.
This also includes Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3765 9053 3804 9042 3821 9035 3809 9021
3806 9013 3804 9013 3802 9010 3801 9006
3796 8999 3797 8994 3796 8992 3793 8998
3787 8994 3783 8999 3768 9011 3764 9015
TIME...MOT...LOC 2340Z 268DEG 41KT 3797 9037 3777 9045
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Maples353
WWUS53 KLSX 152354
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
654 PM CDT Sat Apr 15 2023
MOC099-187-160003-
/O.CAN.KLSX.SV.W.0069.000000T0000Z-230416T0030Z/
Jefferson MO-St. Francois MO-
654 PM CDT Sat Apr 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
EASTERN ST. FRANCOIS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Illinois...and southeastern Missouri.
LAT...LON 3777 9029 3798 9025 3804 9013 3802 9010
3801 9006 3796 8999 3797 8994 3796 8992
3793 8998 3787 8994 3783 8999 3768 9012
TIME...MOT...LOC 2353Z 268DEG 41KT 3797 9018 3778 9027
$$
MOC186-160030-
/O.CON.KLSX.SV.W.0069.000000T0000Z-230416T0030Z/
Ste. Genevieve MO-
654 PM CDT Sat Apr 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL STE. GENEVIEVE COUNTY...
At 653 PM CDT, severe thunderstorms were located along a line
extending from near Bloomsdale to near Coffman, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ste. Genevieve, St. Mary, Rocky Ridge, Weingarten, Coffman, River Aux
Vases, and Minnith.
This also includes Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Illinois...and southeastern Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3777 9029 3798 9025 3804 9013 3802 9010
3801 9006 3796 8999 3797 8994 3796 8992
3793 8998 3787 8994 3783 8999 3768 9012
TIME...MOT...LOC 2353Z 268DEG 41KT 3797 9018 3778 9027
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Maples814
WWUS53 KLSX 160016
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
716 PM CDT Sat Apr 15 2023
MOC186-160025-
/O.CAN.KLSX.SV.W.0069.000000T0000Z-230416T0030Z/
Ste. Genevieve MO-
716 PM CDT Sat Apr 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STE. GENEVIEVE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Illinois...and southeastern Missouri.
LAT...LON 3777 9029 3798 9025 3804 9013 3802 9010
3801 9006 3796 8999 3797 8994 3796 8992
3793 8998 3787 8994 3783 8999 3768 9012
TIME...MOT...LOC 0014Z 268DEG 41KT 3798 8988 3779 8997
$$
MaplesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:50 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 15, 2:50 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 250 PM CDT Sat Apr 15 2023 .SHORT TERM... (Through Late Sunday Night) Issued at 249 PM CDT Sat Apr 15 2023 Elevated convection associated with low-level moisture advection developed in western Missouri this morning and moved east through the CWA. Multiple supercells have developed in southwest Missouri and are moving northeast with time. As of now, the window for severe weather in our CWA still looks to be between 21z and 03z. The upper level longwave trough responsible for this afternoon's severe weather is currently moving into the High Plains, deepening with eastern extent. Toward the surface, multiple areas of low pressure extending from the Southern Plains into the Great Lakes are connected by a cold front. This will serve as the primary boundary on which convection will continue to initiate this afternoon. As temperatures warm and dewpoints rise, SBCAPE will continue to increase ahead of the front. By 20z, mean SBCAPE values of up to 2500 to 3000 J/kg are expected across the majority of Missouri. Mid- level lapse rates will be steep (7-8+ C/km), enhancing instability in the hail growth zone. With bulk shear vectors initially coming off the front, supercells are the expected mode earlier in the afternoon. Due to the above factors, supercells that develop will have the potential to produce very large hail, up to the size of baseballs. There is the threat of isolated tornadoes with these thunderstorms, but meager SRH values and high LCLs this afternoon will limit the potential for tornadoes. Later in the afternoon, the discrete convection in central and southern Missouri will congeal into a line along the front as bulk shear vectors become more parallel to the front. The threat of very large hail will wane, and damaging winds will become the primary threat. Large hail will still be possible with these thunderstorms, but baseballs will no longer be a potential. There is high confidence in the timing of the line as it moves through. The St. Louis metropolitan area can expect it to pass through between 23z to 01z. By 03z, the line should be exiting the eastern extent of the CWA. The upper level trough will cut off as it moves northeast, and mid to low-level moisture will wrap around the feature back into our CWA. Temperatures will fall dramatically behind the cold front, reaching the 30s and 40s by tomorrow morning. With the cold air and moisture return, there is the potential for snow to mix into rain tomorrow morning in portions of northeast Missouri. Model guidance shows wet bulb temperatures falling below freezing as low as 750 to 1000 ft above the surface, indicating that snow may not have enough time to melt before it reaches the ground. If snow is able to fall, warm surface temperatures and the light nature of the precipitation will preclude any impacts. Otherwise, light rain will linger in the northern CWA through Sunday evening. As mentioned previously, temperatures will drop hard behind the cold front. Highs on Sunday afternoon will struggle to rise as cold air continues to filter into the region, only peaking in the 40s and 50s. Gusty northwest winds associated with the surface pressure gradient will make conditions even more miserable, with peak wind chills in the 30s in northeast Missouri into south-central Illinois. Wind gusts tomorrow afternoon are expected to meet or exceed 35 kts mainly in western CWA, landing just below advisory criteria. There is the potential for stronger winds mixing down to the surface in a line from Columbia, MO to Quincy, IL. At this time, we are holding off on issuing an advisory, but this may change as new data comes in. Gosselin .LONG TERM... (Monday through Next Saturday) Issued at 249 PM CDT Sat Apr 15 2023 (Monday - Tuesday Night) Dry and seasonably cool conditions are forecast on Monday as the strong surface low across the Great Lakes slowly moves into southeastern Canada. A mostly sunny sky is forecast during the day, with slackening west/northwest winds during the day as a weak surface ridge moves into western sections of the forecast area by the afternoon. Temperatures will warmup compared to Sunday, with neutral to weak warm-air advection at low levels and the aforementioned sunshine helping yield highs in the 60s. The surface ridge quickly moves across the mid-Mississippi Valley into the Ohio Valley Monday night. Broad low-level warm/moist advection Monday night into Tuesday may yield some isolated showers/weak thunderstorms mainly along/just north of a retreating warm front. Behind the front, a return to well-above normal temperatures is expected. Tuesday's high temperatures are tricky, as the exact timing of the warm front's retreat is uncertain and it may bisect the CWA late that afternoon. Spread in model guidance for highs is large not surprisingly, with the difference between the 25th/75th percentiles of the NBM around 8-12 degrees for most locations. So while Tuesday will undoubtedly be warmer than Monday, exactly how warm is the question mark. (Wednesday - Next Saturday) For mid/late next week, a more active pattern is still likely in the offing with a longwave trough carving out into the intermountain west. However, there is more than usual uncertainty with the specifics of the trough and its evolution. More specifically, the strength and the timing of its ejection and midlevel impulses out ahead of it. The WPC 500-hPa height clusters already show a lot of variance by 0Z Thursday. However, our area will be within the warm sector at least on Wednesday and into Thursday, so warm/moist unstable air should be in place. Any midlevel impulse moving to our northwest will also introduce more deep-layer shear, so one or multiple rounds of strong to severe thunderstorms are possible mid/late next week. 500-hPa height clusters by Friday show over 3/4 of grand ensemble members with a strong mid/upper level trough or closed low over the central US or Great Lakes area. By this time, the surface cold front is likely to our south and east, so much cooler weather is likely to infiltrate the area. Temperatures at least 10 degrees normal are forecast by Friday night into next Saturday, with highs only in the 50s to low 60s Saturday. There are also signs that the air mass coming in heading into next weekend may be even chillier than currently forecast, with a deep, closed low over the Great Lakes and 850-hPa anomalies 6 to 10C below normal. Probabilities for a freeze at this juncture, even in our north, appear low, but can't rule it our or at least some frost late next weekend. Gosselin && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1232 PM CDT Sat Apr 15 2023 A line of convection is weakening as it moves through Illinois, and is expected to exit within the next couple of hours. As it moved through the forecast area this morning, winds shifted from southerly to a more easterly direction. Winds are expected to veer to southerly again this afternoon. This line of thunderstorms was not the round of severe thunderstorms we are anticipating this afternoon. Through around 20z to 21z, conditions will be quiet and VFR ahead of the next round of convection. These thunderstorms are expected to be more widespread and severe, with very large hail initially being the primary threat. They will form into a line most likely in east-central Missouri and carry eastward through the remainder of the forecast area this evening. As the thunderstorms transition into a line, the primary threat will changeover from very large hail to damaging winds. During the peak of thunderstorm intensity, visibilities will have the potential to drop to IFR. The associated cold front will pass this evening, and winds will quickly switch to northwesterly behind it. Winds overnight will continue to increase, becoming gusty. Gusts will last through the end of the TAF period. Ceilings will deteriorate behind the cold front, with widespread IFR conditions across the northwestern portion of the CWA. These will last until the tail-end of the TAF period for locations impacted. SPECIFICS FOR KSTL: The St. Louis metropolitan terminals can expect a line of strong to severe thunderstorms passing between 23z and 01z this evening. Confidence in thunderstorms occurring in this window is high. These thunderstorms will have the potential to produce damaging winds and large hail. As thunderstorms pass, expect MVFR visibilities dropping to IFR at the peak. These terminals will experience MVFR ceilings behind the front, with ceilings potentially dropping to IFR. These sites are on the periphery of the IFR shield, so conditions could go either way. Added scattered group to account for uncertainty. Jaja && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 15, 4:05 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 405 PM CDT Sat Apr 15 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-162115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 405 PM CDT Sat Apr 15 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected today, with the greatest risk for severe thunderstorms occurring through late evening. Very large hail, damaging winds, and a few tornadoes are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible across portions of the area Tuesday thoughThursday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail at least the size of a quarter and any wind damage to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 15, 6:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 1 N DARDENNE PRAIRIE 38.77N 90.73W
04/15/2023 E0.25 INCH ST. CHARLES MO PUBLIC
&&
CVKINGLocal storm report, Apr 15, 6:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 2 SE EUREKA 38.49N 90.62W
04/15/2023 E1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
CVKINGLocal storm report, Apr 15, 6:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 NNE EUREKA 38.51N 90.63W
04/15/2023 E1.75 INCH ST. LOUIS MO PUBLIC
REPORT ON TWITTER OF PING PONG TO GOLF BALL
SIZE HAIL.
&&
AELocal storm report, Apr 15, 6:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL CHESTERFIELD 38.65N 90.55W
04/15/2023 M1.00 INCH ST. LOUIS MO NWS EMPLOYEE
FORMER NWS EMPLOYEE REPORT.
&&
CVKINGLocal storm report, Apr 15, 6:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL MARYLAND HEIGHTS 38.72N 90.47W
04/15/2023 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
&&
JPGLocal storm report, Apr 15, 6:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 1 NE PACIFIC 38.49N 90.74W
04/15/2023 M3.00 INCH FRANKLIN MO PUBLIC
PHOTO ON TWITTER SHOWS MEASURED HAIL OF 3
INCHES IN DIAMETER. TIME ESTIMATED FROM
RADAR.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 42 min |
| Apr 15, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 51 min |
| Apr 15, 4:28 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 47 min |
| Apr 15, 4:36 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 39 min |
| Apr 15, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 35 min |
| Apr 15, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 50 min |
| Apr 15, 4:58 PM CDT | Areal Flood Advisory | LSX | Osage | 3 hr |
| Apr 15, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 47 min |
| Apr 15, 5:28 PM CDT | Flash Flood Warning | LSX | Franklin | 5 hr |
| Apr 15, 5:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Louis | 44 min |
| Apr 15, 5:47 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade | 3 hr |
| Apr 15, 5:52 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 38 min |
| Apr 15, 6:07 PM CDT | Tornado Warning | LSX | Franklin, Jefferson | 35 min |
| Apr 15, 6:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 49 min |
| Apr 15, 6:13 PM CDT | Flash Flood Warning | LSX | Franklin | 4 hr |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 43 min |
| Apr 15, 6:19 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 41 min |
| Apr 15, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 52 min |
| Apr 15, 6:34 PM CDT | Tornado Warning | LSX | Jefferson | 41 min |
| Apr 15, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Apr 15, 6:39 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Louis | 4 hr |
| Apr 15, 6:39 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.